Doctor insights on:
Original Stomach Relief Medication
I have been on medication for a long time and it is affecting my stomach is there any other forms of pain relief for severe back and scoliosis?
If you are taking anti-inflammatory medication, the stomach problems should tell you to stop. Most of your pain comes from muscle and fascia...called myofascial pain. You will be helped by those who are expert in myofascial release, trigger point injections, prolotherapy, and nutrition.
www. Blatmanhealthandwellness. Com ...Read more
I have irritation un the lower abdomen which worsens after I eat heavy or oily foods. It has been a month with no relief even after medications. Would?
Must be seen: Cannot diagnosed your rash online- it must be visualized, evaluated and treated by your physician. ...Read more
I've heard prolonged antibiotics can change stomach chemistry. I've taken T.B medication for 2 years (cured). how to return to original chemistry??
Stomach chem: Since you have stopped the medicine your stomach will automatically revert to normal. Good luck ...Read more
I am 26 yr female. I have pain in left lower abdomen near pelvis region from last 2 days. I took anaspas & antacid drugs but no relief. Still paining....?
Call your doc: Could be a bunch of things, some are GI related, some are gyn, or urinary tract. Some could be serious-call your doc. ...Read more
Cause of stomach and abdomen bloating? Tests: ct, blood, urine, upper gi, gastric emptying, colonoscopy, sbft, var. Drugs taken various drugs. Had another CT of stomach/abdomen with no answer. Constant bloating is 24/7 - no relief for 5-6 months. Hav
Occasional use of an: Antacidslike maalox, mylanta or Tums might help. Pepcid or zantac (ranitidine) work in a different way to decrease stomach acid. However, if this problem occurs frequently, you should see a gastroenterologist to make sure you don't have an ulcer, or something else serious. ...Read more
Can you tell us: What your abdominal issue so that we can try to answer your question. Please clarify and re-ask. Thanks. ...Read more
Depends on problem: Need to see doctor. Can be many things. Unable to give exact answer. Sorry. ...Read more
Find the cause:
Many different things can cause stomach bloat; true bloating due to a large amount of gas can best be avoided by avoiding the foods, activities that cause the gas accumulation. Many other things feel like bloating but may be due to inflammation or adhesions or gallstone problems etc. See your primary to figure out the cause of your symptoms
http://digestive. Niddk. Nih. Gov/ddiseases/pubs/gas/. ...Read more
You would have to: Burn a lot more calories then you eat - because ultimately weight loss would be required. You need to lose weight in general & a certain % will be abdominal fat. Eat healthfully & be physically active. Calories burned must > calories consumed. To tighten ab's do crunches, reverse crunches, exercise ball crunches, pelvic thrusts, lying leg raises, side bridge & “bicycling” exercise on your back. ...Read more
No: Never take expired medicationsGet a more detailed answer ›
Go to ER: Sound like you are having a serious problem. Better to know what's going on, so go to ER. ...Read more
Yes: But you can also look into taking Tums, Zantac or Pepcid and even medications like Nexium (esomeprazole) or Prilosec. Diet restriction would also be very important like cutting back on spicy foods, tomato-based products, Chocolates, vinegar and citrus, alcohol, cigarettes and minimizing medications like Advil or Aleve. ...Read more
Acid blockers...: Ulcers are usually caused by either an infection with a bacterial called helicobacter pylori or NSAID drugs such eg. Aspirin, ibuprofen, motrin. Acid blockers eg. Pepcid, (famotidine) Prilosec are the drugs of choice for healing ulcers. If you have an infection with h. Pylori then antibiotics are indicated. Good luck! ...Read more
Not enough: You need evaluation by a specialist, a gastroenterologist, and possibly a scope of your esophagus, stomach and duodenum, several causes for what you have, most common is H. Pylori infection, but needs to be documented. Treatment is different for every condition, good luck ...Read more
After taking my daily medication I get a pain in the upper right quadrant of my abdomen. Could this be a serious medical issue?
See a doctor: I would recommend seeing a doctor. It is better to play it safe than sorry. ...Read more
Lower right abdomen feels heavy. Slight pain in lower right back which comes once in a while. Is it anything serious? Needs medication or goes away
Gas medicine: Gas x or meds with simethicone should relieve gas. ...Read more
Depends on what the: Actual symptoms are. This can't be diagnosed with the information that is available. A history, physical examination & other studies may be needed to determine cause/causes. ...Read more
See a doctor: You can try over the counter medications for gas such as gas-x. I recommend that you see a gastroenterologist and get tested for intestinal bacterial overgrowth (sibo) as the cause of your symptoms, if indicated get treated for this condition (sibo). ...Read more
I am having an acidity in my stomach how can I relief it coz I am smoking and how can I stope smoking?
Can taking iron medication effect your stomach months after stopping the medication if you took it longer than you were supposed to?
It is not very: Likely that previous iron medications would be responsible for GI upset now. ...Read more
- Talk to a doctor online
- Otc medication for stomach ulcers
- Stomach flu pain relief
- Celiac stomach pain relief
- Quick relief of stomach bloating
- Stomach mucas in throat relief
- Which pain medication is prescribed for relief of a pinched nerve
- Pain medication prescribed relief pinched nerve
- Perfectil original
- Prescription medication for stomach cramps